# SDR DALA1243573771

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 34,952 hours, 13,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE 1R GALLEY EMERGENCY FLOOR LIGHTING TO BE INOPERATIVE.  MAINTENANCE REPLACED THE  LIGHT ASSEMBLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
